# SDR ASAA2019052529489

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 40,593 hours, 12,153 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78472010 FAN BLADE LUBE, FOUND OVER NINE SPACERS DISBONDED ON ENGINE #1. GROUNDED - YES. REMOVED AND REPLACED ALL 24 SPACERS ON #1 ENG. PER T/C 78472010. REF T/C FOR WORK ACCOMPLISHED.
